Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Firstly, can you give yourself Rosacea from bp? I'm asking this because my face has been red for quite some time, even before I started the regimen, but now I just checked in the mirror and my face is red except for certain areas. I have been on the regimen for about a month and half now and it has cleared all of my active acne but I am red all over my face! Its like a mask and it pisses me off. Now this is going to be hard for you since I can't provide a picture but do you think I have rosacea? My face is red all day everyday and becomes more red when I blush or do some physical activity like arm wrestling, working out, etc.

Share this post


Link to post
Share on other sites

I don't think you have it at all, I think you worry too much.

Chances are either BP or something else you're putting on your face is causing the redness.

Share this post


Link to post
Share on other sites

Well see, the first time I ever used bp, I fucked up big time, and my face was REALLY RED for the entire day and for some time after, so bad that I think I burned the sides of my nose. Ever since then I have been careful with bp but I've always wondered whether or not I did this to myself. I could just be me not using the right products but I don't know, I'm going to try that sudocream though to see if it helps. I'll try to get a picture if I can to show you guys/girls...

Share this post


Link to post
Share on other sites

If your face had a tendency to be red before you ever began the Regimen, then the regimen could perhaps make that worse, but there is no way we can tell you what is going on with your skin. You really need to see a doctor or dermatologist to find out if your redness is rosacea, or just bp related.

Share this post


Link to post
Share on other sites

You know how long does it usually take to get used to a moisturizer because I've been using the Cetaphil moisturizing lotion for about 3-5 weeks now and it still stings when I put it on.

Share this post


Link to post
Share on other sites

I have Nivea's shaving balm for sensitive skin, and I use that in the morning after I shave because I don't want to mix them. Its just that I'm kind of poor so I can't just go around trying stuff, my mom practically refuses to take me to a derm or do anything whenever I confront her about it. She just says "who cares", "don't worry about it it'll go away someday" key word someday, she has been saying that since I was in the sixth grade, I am now a senior...

Share this post


Link to post
Share on other sites

Your might be using too much bp or taking it too quickly because some poeple have more sensitive skin and therefore it takes longer. I've been on the regimen for about a month and the redness has gone down considerably. However, I have done the regimen before so my skin may have had a bit of tolerance left. My face turns red and stings a bit when i put the Cetaphil moisturizer on but that has gone down considerably as well.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×